| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Ann Clin Neurophysiol > Volume 7(2); 2005 > Article
Ann Clin Neurophysiol. 2005; 7(2): 107-109.
Neuroleptic Malignant Syndrome Following a Withdrawal of Levodopa
Min-Jeong Kim, Jong Kuk Kim, Bong-Goo Yoo, and Kwang-Soo Kim
Copyright © 2005 The Korean Society of Clinical Neurophysiology
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Neuroleptic malignant syndrome is a serious complication of levodopa withdrawal in patients with Parkinson
Key words: Neuroleptic malignant syndrome, Levodopa
TOOLS
PDF Links  PDF Links
Download Citation  Download Citation
  Print
Share:      
METRICS
1,392
View
5
Download
Related article
Editorial Office
Department of Neurology, Seoul National University (SNU) College of Medicine
SMG-SNU Boramae Medical Center
20 Boramaero-5-Gil, Dongjak-Gu, Seoul 07061, Republic of Korea
TEL : +82-2-2266-7238    FAX : +82-2-831-2826   E-mail: acn.journal@e-acn.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Clinical Neurophysiology.           Developed in M2PI